MathSciNet Relay Station
MathSciNet bibliographic data
MR458241 (56 #16444) 47C05 (46L15)
Plastiras, Joan K. Compact perturbations of certain von Neumann algebras. Trans. Amer. Math. Soc. 234 (1977), no. 2, 561–577.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement